English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quasi-periodic modulations of the Jovian magnetotail

MPS-Authors
/persons/resource/persons104296

Woch,  J.
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104038

Krupp,  N.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104044

Lagg,  A.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104294

Wilken,  B.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104054

Livi,  S.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Woch, J., Krupp, N., Lagg, A., Wilken, B., Livi, S., & Williams, D. J. (1998). Quasi-periodic modulations of the Jovian magnetotail. Geophysical Research Letters, 25(8), 1253-1256.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-D92F-7
Abstract
There is no abstract available